# SDR CA960524026

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-18-135
- Engine: Lyc O320A2B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1235112
- Condition: Broken Tubing
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED THAT COWLING WAS RUBBING ON THE OIL COOLER. INSPECTION REVEALED THAT ENGINE WAS SAGGING TO THE RIGHT DUE TO A BROKEN ENGINE MOUNT.
